# SDR 2006UALA01619

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 41,280 hours, 6,372 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING FAN R ON EICAS, ODOR OF SMOKE IN COCKPIT BEFORE EICAS MSG.  REPLACED EQUIP COOLING FAN.  SYSTEM OP CHECKS OK WITH NO SMOKE OR SMELL. SUSPECT BAD BEARINGS IN FAN OR MOTOR.
